# SDR SWAA2025100912351

- Difficulty date: September 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SUPPORT ANGLE LOCATED BS 500D, BETWEEN STRINGERS 26L - 26R, WL 156 IN FWD CARGO COMPARTMENT,   REPLACED THE SUPPORT ANGLE IAW SRM 51-10-02-0G-0, ITEM 9, DWG 141A9481, SHEET 10, REV -, AND DWG 143A7902, SHEET 174, REV -.
